# SDR P5CA9500342

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN EXISTING REPAIR ON SUPPORT ANGLE FOR FLOOR PANEL BS 2020 RBL 10 TO RBL 7.5.  MANUFACTURED NEW SUPPORT PER BOEING SRM 53-10-23 AND SRM 53-10-01.
